MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 6; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE NOTCH GUIDE SZ 6; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2545-00-026
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) appropriate term/code not available (g07002) used to capture no findings available.Can you please clarify what do you mean by "damaged"? was it worn, cracked, broken into pieces, bent, stripped, cross threaded or any device interaction? not that king of damage more like rust.What is the event date? after cleaning so there is no event date.Investigation summary: examination of the returned device cannot confirm the allegation.However the device is found with some nicks and scratches overall the device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune instruments is damaged after cleaning.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The attune instruments are washed on the "instruments program".This means: wash phase 1 and wash phase 2 with neodisher mediclean forte and the disinfection phase with the addition of neodisher medidry.This is as of (b)(6) 2021.Previously we used the same for the washing phases, neodisher mediclean forte, and in the disinfection phase with the addition of neodisher mediklar.In the period from march 29, 2021 to july 5, 2021, the attune instruments were washed on the so-called ¿eye program¿, this means washing phase 1 and washing phase 2 with neodisher mediclean forte and no agent during the disinfection phase.The following applies to sterilization; 134°c / 3 minutes.Both the washing machines and the sterilizers have recently been validated.Sterilizers comply with guideline r6103:2020.Washing machines comply with standard iso 15883-2.

Brand Name
ATTUNE NOTCH GUIDE SZ 6
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15173697
Report Number1818910-2022-15158
Device Sequence Number5121186
Product Code HTZ
UDI-Device Identifier10603295130437
UDI-Public10603295130437
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-026
Device Catalogue Number254500026
Device Lot NumberPG286598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown